IDEAS home Printed from https://ideas.repec.org/a/spr/stpapr/v50y2009i1p171-175.html
   My bibliography  Save this article

On the distribution of the sum of independent uniform random variables

Author

Listed:
  • S. Sadooghi-Alvandi

    ()

  • A. Nematollahi

    ()

  • R. Habibi

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • S. Sadooghi-Alvandi & A. Nematollahi & R. Habibi, 2009. "On the distribution of the sum of independent uniform random variables," Statistical Papers, Springer, vol. 50(1), pages 171-175, January.
  • Handle: RePEc:spr:stpapr:v:50:y:2009:i:1:p:171-175
    DOI: 10.1007/s00362-007-0049-4
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00362-007-0049-4
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Blog mentions

    As found by EconAcademics.org, the blog aggregator for Economics research:
    1. Sums of Random Variables
      by Dave Giles in Econometrics Beat: Dave Giles' Blog on 2013-01-19 23:22:00

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hidetoshi Murakami, 2014. "A saddlepoint approximation to the distribution of the sum of independent non-identically uniform random variables," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 68(4), pages 267-275, November.
    2. Buonocore, Aniello & Pirozzi, Enrica & Caputo, Luigia, 2009. "A note on the sum of uniform random variables," Statistics & Probability Letters, Elsevier, vol. 79(19), pages 2092-2097, October.
    3. Chunming Zhang, 2014. "Assessing mean and median filters in multiple testing for large-scale imaging data," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 23(1), pages 51-71, March.
    4. Serkan Eryilmaz & Konul Bayramoglu, 2014. "Life behavior of $$\delta $$ δ -shock models for uniformly distributed interarrival times," Statistical Papers, Springer, vol. 55(3), pages 841-852, August.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:50:y:2009:i:1:p:171-175. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.